Non-wandering Fatou Components for Strongly Attracting Polynomial Skew Products

  • Zhuchao JiEmail author


We show a partial generalization of Sullivan’s non-wandering domain theorem in complex dimension two. More precisely, we show the non-existence of wandering Fatou components for polynomial skew products of \( {\mathbb {C}}^2\) with an invariant attracting fiber, under the assumption that the multiplier \( \lambda \) is small. We actually show a stronger result, namely that every forward orbit of any vertical Fatou disk intersects a bulging Fatou component.


Polynomial skew product Fatou component Non-wandering domain theorem 

Mathematics Subject Classification

37F10 37F50 32H50 



I would like to thank Romain Dujardin for drawing my attention to the subject and for his invaluable help. The work is partially supported by ANR-LAMBDA, ANR-13-BS01-0002. I also would like to thank the referee for the nice suggestions on the structure of the paper.


  1. 1.
    Astorg, M., Buff, X., Dujardin, R., Peters, H., Raissy, J.: A two-dimensional polynomial mapping with a wandering Fatou component. Ann. Math. 184(1), 263–313 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Denker, M., Przytycki, F., Urbański, M.: On the transfer operator for rational functions on the Riemann sphere. Ergod. Theory Dyn. Syst. 16(02), 255–266 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Dujardin, R.: A non-laminar dynamical green current. Math. Ann. 365(1–2), 77–91 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Jonsson, M.: Dynamics of polynomial skew products on \( \mathbb{C}^2 \). Math. Ann. 314(3), 403–447 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Lilov, K.: Fatou theory in two dimensions. University of Michigan PhD Thesis (2004)Google Scholar
  6. 6.
    Peters, H., Raissy, J.: Fatou components of elliptic polynomial skew products. Ergod. Theory Dyn. Syst., 1–13, (2017)Google Scholar
  7. 7.
    Peters, H., Smit, I.M.: Fatou components of attracting skew-products. J. Geom. Anal. 28(1), 84–110 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Peters, H., Vivas, L.R.: Polynomial skew-products with wandering Fatou-disks. Mathematische Zeitschrift 283(1–2), 349–366 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Raissy, J.: Polynomial skew-products in dimension 2: bulging and wandering fatou components. Bollettino dell’Unione Matematica Italiana 10(3), 441–450 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Rosay, J.-P., Rudin, W.: Holomorphic maps from \( \mathbb{C}^n \) to \( \mathbb{C}^n \). Trans. Am. Math. Soc. 310(1), 47–86 (1988)zbMATHGoogle Scholar
  11. 11.
    Sullivan, D.: Quasiconformal homeomorphisms and dynamics I. Solution of the Fatou-Julia problem on wandering domains. Ann. Math. 122(2), 401–418 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Ueda, T.: Local structure of analytic transformations of two complex variables, I. J. Math. Kyoto Univ. 26(2), 233–261 (1986)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2019

Authors and Affiliations

  1. 1.Laboratoire de Probabilités, Statistique et Modélisation (LPSM, UMR 8001)Sorbonne UniversitésParis Cedex 05France

Personalised recommendations